MathSciNet Relay Station
MathSciNet bibliographic data
MR691616 (84m:12026) 12J10 (13J15)
Wadsworth, Adrian R. $p$-Henselian field: $K$-theory, Galois cohomology, and graded Witt rings. Pacific J. Math. 105 (1983), no. 2, 473–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement